# SDR 98ZZZX2337

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY195B
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS WEAK AND SQUELCH DOES NOT WORK.  SENT FOR REPAIR.  CONTROL NR 98-5-11.
